# SDR CALA2013101592087

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,726 hours, 10,429 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 0366
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBD TO GUM FLT 201 15O CT LT ENG GEN FAILED.   FOUND MX MESSAGE 24-31551 IAW FIM 24-11TASK 803.   R & R NR 1 ENG IDG IAW AMM 24-11-01. SEE LOG002 FOR OPERATIONS & LEAK CHECK.
